MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PASSPORT¿; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC - GALWAY PASSPORT¿; DILATOR, CATHETER, URETERAL
Model Number M0062181110
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of three devices used during the same procedure.Manufacturer report # 3005099803-2017-03004 pertains to the first passport balloon dilatation catheter, manufacturer report # 3005099803-2017-03005 pertains to the second passport balloon dilatation catheter and manufacturer report # 3005099803-2017-03006 pertains to the third passport balloon dilatation catheter.It was reported to boston scientific corporation that three passport balloon dilatation catheters were used during a procedure performed on an unknown date.According to the complainant, during the procedure, the balloons would not deflate.The patient's condition at the conclusion of the procedure was reported to be fine.Attempts to obtain additional information have been unsuccessful.Should additional relevant details become available, a supplemental report will be submitted.No patient complications were reported due to this event.

Brand Name
PASSPORT¿
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6910180
Report Number3005099803-2017-03004
Device Sequence Number124623
Product Code EZN
UDI-Device Identifier08714729154969
UDI-Public08714729154969
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K941853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2020
Device Model NumberM0062181110
Device Catalogue Number218-111
Device Lot Number0020626602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2017
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1